MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Model Number 1012580-26
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported this was a non-stemi patient with multiple vessel disease, the patient was a high risk for surgery.The diamondback was used for atherectomy in the left anterior descending artery, a perforation occurred.An attempt was made to balloon the perforation but that was unsuccessful.A 2.80x26mm rx graftmaster stent delivery system (sds) was advanced, but it failed to cross the lesion due to the anatomy.The stent was not implanted, the perforation was not sealed.The patient died within minutes on (b)(6) 2024.Per the physician, the perforation was caused by the diamondback.The graftmaster did not cause or contribute to the patient death.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no similar complaints from this lot.Medical affairs reviewed the reported information.The reviewer concluded that based on the information provided, it can be definitively stated that this patient¿s death was not caused or contributed to by the failure of the graftmaster to cross the lesion, but due to the diamondback orbital atherectomy causing the perforation.The reported patient effect of death, as listed in the graftmaster rx coronary stent graft system, instructions for use ifu, is a known patient effect that may be associated with use of a coronary stent in native coronary arteries.Per the physician, the perforation was caused by the diamondback.The graftmaster did not cause or contribute to the patient death.The investigation determined the reported failure to advance appears to be related to circumstances of the procedure, as it is likely the graftmaster interacted with the heavily calcified lesion during advancement, resulting in the reported failure to advance.Based on the opinion of the physician and medical review, the graftmaster did not cause or contribute to the patient death.Per the physician, the perforation was caused by the diamondback.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19617647
Report Number2024168-2024-07656
Device Sequence Number15197201
Product Code MAF
UDI-Device Identifier08717648176364
UDI-Public(01)08717648176364(17)240831(10)2092841
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number1012580-26
Device Catalogue Number1012580-26
Device Lot Number2092841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexFemale
Patient Weight52 KG